Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 118, NWS Cleveland, OH

July 5, 2012Ashland County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 5, 2012, 7:09 AM EDT for Ashland County, Wayne County, Ohio. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 7:09 AM EDT (11:09 UTC)
Expired
Jul 5, 2012, 8:00 AM EDT
In force
51 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashland County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 74 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 7:30 AM EDTTSTM WND DMG3 E Mifflin, OHONE TREE DOWN ON 1095 BETWEEN SR 30 AND COUNTY ROAD 38.
Jul 5, 7:35 AM EDTTSTM WND DMGDoylestown, OHONE TREE DOWN ON CLINTON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 6:16 AM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 11.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1419 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1419 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2023 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WUUS51 KCLE 051109
SVRCLE
OHC005-169-051200-
/O.NEW.KCLE.SV.W.0118.120705T1109Z-120705T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
709 AM EDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHLAND COUNTY IN NORTH CENTRAL OHIO
  WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 800 AM EDT

* AT 704 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTH OF WEST SALEM...AND MOVING SOUTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RITTMAN...
  WOOSTER...
  SHREVE...
  CRESTON...
  HAYESVILLE...
  DOYLESTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE AND STAY AWAY FROM 
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4065 8234 4072 8234 4073 8238 4081 8239
      4082 8242 4106 8243 4106 8218 4099 8217
      4099 8165 4067 8165 4067 8222 4065 8222
TIME...MOT...LOC 1108Z 324DEG 47KT 4107 8200

$$

KOSARIK
1 follow-up statement
062 
WWUS51 KCLE 051204
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
804 AM EDT THU JUL 5 2012

OHC005-169-051214-
/O.EXP.KCLE.SV.W.0118.000000T0000Z-120705T1200Z/
ASHLAND OH-WAYNE OH-
804 AM EDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE AND ASHLAND COUNTIES
EXPIRED AT 800 AM EDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED 
SOUTHEAST OF WAYNE AND ASHLAND COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT
THURSDAY AFTERNOON FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4065 8234 4072 8234 4073 8238 4081 8239
      4082 8242 4106 8243 4106 8218 4099 8217
      4099 8165 4067 8165 4067 8222 4065 8222
TIME...MOT...LOC 1109Z 324DEG 47KT 4106 8199

$$

KOSARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:58 AM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jul 5, 3:58 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
358 AM EDT THU JUL 5 2012

.SYNOPSIS...
STRONG RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE AREA INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ANOTHER WAVE OF THUNDERSTORMS NOW INTO SOUTHERN LOWER MICHIGAN
WILL IMPACT THE AREA THIS MORNING. EXPECT A BREAK LATE MORNING
INTO EARLY AFTERNOON...WITH ANOTHER WAVE OF THUNDERSTORMS LATER
THIS AFTERNOON.

WITH ALL OF THE TSRA AND DEBRIS CLOUDS HAVE LOWERED TEMPS A COUPLE
OF DEGREES ACROSS THE AREA. STILL WITH TEMPS IN THE MID TO UPPER
90S AND DEW POINTS IN THE UPPER 60S TO LOWER 70S WILL STILL NEED A
HEAT ADVISORY FOR MOST OF THE AREA. WITH NORTH TO NORTHEAST FLOW
OFF THE LAKE DID NOT INCLUDE LAKESHORE COUNTIES FROM CLEVELAND
EAST IN THE ADVISORY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
CONDITIONS WILL CONTINUE TO BE HOT AND HUMID WITH PERIODS OF TSRA
AS A SERIES OF CONVECTIVE COMPLEXES FORM UPSTREAM AND MOVE ACROSS
AREA. TIMING THESE WAVES IS PROBLEMATIC AT BEST.

GFS AND ECMWF CONTINUE TO PUSH COLD FRONT ACROSS THE AREA SATURDAY
NIGHT USHERING IN MUCH MORE SEASONAL CONDITIONS. GFS SEEMS TO BE
OVERDOING PREICP WHILE THE ECMWF REMAINS NEARLY DRY. FOR FORECAST
JUST KEPT CHANCE POPS GOING FOR SATURDAY NIGHT.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
A LARGE AREA OF SURFACE HIGH PRESSURE FROM CENTRAL CANADA IS PROGGED
TO BUILD SOUTHEAST FOR MUCH OF NEXT WEEK. THIS SHOULD PROVIDE FOR
COOLER AND DRY WEATHER. TEMPERATURES WILL BE NEAR OR SOMEWHAT BELOW
NORMAL.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
IT IS ANOTHER FORECAST THAT WILL BE DIFFICULT TO TIME AND LOCATE
THE SHOWER/THUNDERSTORM ACTIVITY. IT WILL BE VFR WITH THE
EXCEPTION OF THE SHOWERS/STORMS.

THE BEST CHANCE FOR SHOWERS/STORMS THIS MORNING WILL BE ACROSS
NORTHWEST OHIO AS THE ACTIVITY FROM MICHIGAN DROPS SOUTHEAST BUT
WE CANNOT RULE OUT A SHOWER/STORM JUST ABOUT ANYWHERE THIS
MORNING. A WEAK COLD FRONT WILL SAG SOUTH THIS AFTERNOON ACROSS NE
OH/NW PA. ADDITIONAL SHOWERS/STORMS WILL PROBABLY BREAK OUT BY LATE
THIS AFTERNOON ACROSS NORTHWEST AND NORTH CENTRAL OHIO BUT MUCH
OF NE OH/NW PA SHOULD BE DRY.

.OUTLOOK...NON VFR CONDITIONS POSSIBLE IN SHOWERS/THUNDERSTORMS
ON SATURDAY.

&&

.MARINE...
A WEAK BACK DOOR COLD FRONT WILL DROP SOUTH ACROSS LAKE ERIE THIS
MORNING AND HIGH PRESSURE OVER EASTERN CANADA WILL BUILD. THIS WILL
RESULT IN WINDS SHIFTING TO NORTH AND THEN NORTHEAST. THE GRADIENT
WILL BE RATHER WEAK. MARINERS SHOULD REMAIN ALERT FOR A CHANCE OF
THUNDERSTORMS ON THE WEST HALF OF THE LAKE.

WINDS WILL VEER BACK TO THE SOUTH AND SOUTHWEST TONIGHT AND
TOMORROW. WINDS WILL INCREASE JUST A BIT AHEAD OF A STRONGER COLD
FRONT WHICH WILL DROP SOUTH ACROSS LAKE ERIE ON SATURDAY MORNING.
THIS WILL BE THE BEGINNING OF AN EXTENDED PERIOD OF NORTH TO
NORTHEAST FLOW ON THE LAKE INTO NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TODAY TO 9 PM EDT THIS EVENING FOR
     OHZ003-006>010-017>023-027>033-036>038-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Jul 5, 7:05 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
705 AM EDT THU JUL 5 2012

OHZ007>010-018>020-028>031-037-038-047-061115-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-SENECA-HURON-MEDINA-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-MORROW-HOLMES-KNOX-
705 AM EDT THU JUL 5 2012

...SEVERE THUNDERSTORM WATCH 468 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...
...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

THUNDERSTORMS ARE EXPECTED THIS MORNING AND AGAIN THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ011-061115-
CUYAHOGA-
705 AM EDT THU JUL 5 2012

...SEVERE THUNDERSTORM WATCH 468 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED THIS MORNING AND AGAIN THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ003-006-017-027-036-061115-
LUCAS-WOOD-HANCOCK-WYANDOT-MARION-
705 AM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS ARE EXPECTED THIS MORNING AND AGAIN THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ021>023-032-033-061115-
SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
705 AM EDT THU JUL 5 2012

...SEVERE THUNDERSTORM WATCH 468 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...
...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>149-162>169-061115-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
705 AM EDT THU JUL 5 2012

...SEVERE THUNDERSTORM WATCH 468 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS LAKE ERIE THIS MORNING
AND AGAIN THIS AFTERNOON. SOME OF THESE STORMS MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-061115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
705 AM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS LAKE ERIE THIS MORNING
AND AGAIN THIS AFTERNOON. SOME OF THESE STORMS MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ012>014-089-PAZ001>003-061115-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
705 AM EDT THU JUL 5 2012

...SEVERE THUNDERSTORM WATCH 468 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 5, 3:21 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
321 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     BOARDMAN                41.03N 80.67W
07/04/2012                   MAHONING           OH   TRAINED SPOTTER

            A TREE WAS DOWNED ON POWER LINES.

&&

KOSARIK
Special weather statement, Jul 5, 4:26 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
426 AM EDT THU JUL 5 2012

OHZ003-006>011-017>020-027>031-036>038-047-051030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
426 AM EDT THU JUL 5 2012

THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE EARLY THIS MORNING
ACROSS NORTHERN OHIO.

THUNDERSTORMS WILL MOVE FROM MICHIGAN AND ONTARIO INTO NORTHERN
OHIO EARLY THIS MORNING. SOME OF THESE STORMS HAVE A HISTORY OF
DAMAGING WINDS GUSTS. SOME OF THESE STORMS WILL LIKELY CONTINUE
TO HAVE DAMAGING WINDS IN EXCESS OF 60 MPH AS THEY MOVE INTO
NORTHERN OHIO.

YOU SHOULD MONITOR THE WEATHER EARLY THIS MORNING AND PREPARE FOR
THE CHANCE OF SEVERE THUNDERSTORMS.

KOSARIK
Special weather statement, Jul 5, 5:54 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
554 AM EDT THU JUL 5 2012

OHZ012>014-021>023-032-033-089-PAZ001>003-051130-
LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...AKRON...
RAVENNA...WARREN...CANTON...YOUNGSTOWN...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
554 AM EDT THU JUL 5 2012

THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE EARLY THIS MORNING
ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

THUNDERSTORMS WILL MOVE ACROSS LAKE ERIE EARLY THIS MORNING. SOME
OF THESE STORMS HAVE A HISTORY OF DAMAGING WIND GUSTS AND SOME OF
THESE STORMS WILL LIKELY CONTINUE TO HAVE DAMAGING WINDS IN EXCESS
OF 60 MPH. THEY WILL MOVE INTO NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA EARLY THIS MORNING.

YOU SHOULD MONITOR THE WEATHER EARLY THIS MORNING AND PREPARE FOR
THE CHANCE OF SEVERE THUNDERSTORMS.
Local storm report, Jul 5, 6:38 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     HAIL             SHEFFIELD LAKE          41.49N 82.10W
07/05/2012  E0.88 INCH       LORAIN             OH   PUBLIC

&&

KIELTYKA
Local storm report, Jul 5, 6:48 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
648 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     TSTM WND GST     2 W VERMILION           41.41N 82.36W
07/05/2012  E63 MPH          ERIE               OH   TRAINED SPOTTER

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:03 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca49 min
Jul 4, 8:08 PM EDTFlash Flood WarningCLEErie, Lucas, Ottawa, Sandusky106 min
Jul 4, 8:50 PM EDTSevere Thunderstorm WarningCLEHancock, Marion, Wyandot70 min
Jul 4, 9:08 PM EDTSevere Thunderstorm WarningCLEAshland, Richland82 min
Jul 4, 9:14 PM EDTFlash Flood WarningCLEHancock, Marion, Wyandot102 min
Jul 4, 9:20 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull55 min
Jul 4, 9:31 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Summit59 min
Jul 4, 9:50 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox55 min
Jul 4, 9:57 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark63 min
Jul 4, 10:46 PM EDTSevere Thunderstorm WarningCLEKnox29 min
Jul 5, 3:45 AM EDTHeat AdvisoryCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 18 more15 hr
Jul 5, 4:48 AM EDTSpecial Marine WarningCLE117 min
Jul 5, 6:06 AM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Lorain, Ottawa, Sandusky69 min
Jul 5, 6:36 AM EDTSevere Thunderstorm WarningCLEGeauga, Lake54 min
Jul 5, 6:41 AM EDTSevere Thunderstorm WarningCLELorain, Medina, Summit79 min
Jul 5, 6:49 AM EDTSpecial Marine WarningCLE116 min
Jul 5, 6:53 AM EDTSevere Thunderstorm WarningCLEHuron43 min
Jul 5, 7:12 AM EDTSevere Thunderstorm WarningCLEPortage63 min
Jul 5, 8:03 AM EDTAreal Flood AdvisoryCLEMorrow3 hr
Jul 5, 8:34 AM EDTFlash Flood WarningCLEMorrow6 hr
Jul 5, 8:41 AM EDTAreal Flood AdvisoryCLEAshland, Knox, Richland5 hr
Jul 5, 3:19 PM EDTSevere Thunderstorm WarningCLELucas, Wood56 min
Jul 5, 3:28 PM EDTExcessive Heat WarningCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 15 more30 hr
Jul 5, 3:28 PM EDTHeat AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 1 more30 hr
Jul 5, 5:01 PM EDTSevere Thunderstorm WarningCLEHancock, Wyandot59 min
Jul 5, 7:04 PM EDTSevere Thunderstorm WarningCLEMarion30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.